# SDR 2003F00568

- Difficulty date: April 22, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, A CRACKED RIB WAS FOUND AT BS 400 ABOVE STRINGER 20L.  THE REPAIRS HAVE BEEN ACCOMPLISHED ON NON ROUTINE 031072.  AIRCRAFT TOTAL TIME 46985.2.  TOTAL CYCLES 41351.  (M)
